Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Characterizations of $H$-closed spaces


Authors: Larry L. Herrington and Paul E. Long
Journal: Proc. Amer. Math. Soc. 48 (1975), 469-475
MSC: Primary 54D25
DOI: https://doi.org/10.1090/S0002-9939-1975-0365485-3
MathSciNet review: 0365485
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives several characterizations of $H$-closed spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D25

Retrieve articles in all journals with MSC: 54D25


Additional Information

Keywords: <IMG WIDTH="24" HEIGHT="20" ALIGN="BOTTOM" BORDER="0" SRC="images/img1.gif" ALT="$H$">-closed spaces, weakly continuous functions
Article copyright: © Copyright 1975 American Mathematical Society